# SDR HEEA079245

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,932 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 124043
- Part serial: 74L5415
- Condition: Reads High
- Location: Hyd Press Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE TEMPERATURE INDICATOR READS APPROX. 15 DEGREES HIGH.
